Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (6): 1734-1749.

Previous Articles     Next Articles

Global Regularity of the 2D Tropical Climate Model with Partial Dissipation

Wenjuan Wang*(),Mingxiang Xue()   

  1. School of Mathematical Sciences, Anhui University, Hefei 230601
  • Received:2020-10-16 Online:2021-12-26 Published:2021-12-02
  • Contact: Wenjuan Wang;
  • Supported by:
    the NSFC(12001004)


In this paper, we study the global existence and regularity of the 2D generalized tropical climate model, which has the standard Laplacian term Δv in the first baroclinic mode and partial dissipation in the barotropic mode and the temperature equation.

Key words: Tropical Climate model, Global regularity, Partial dissipation

CLC Number: 

  • O175.2